Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 264, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 8, 2011, 7:59 PM CDT for Fayette County, Lamar County, Pickens County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2011, 7:59 PM CDT (00:59 UTC)
- Expired
- Jun 8, 2011, 8:32 PM CDT
- In force
- 33 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Lamar County, AL, Pickens County, AL
The radar
The Columbus AFB radar (KGWX), 54 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 2215 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS54 KBMX 090059
SVRBMX
ALC057-075-107-090145-
/O.NEW.KBMX.SV.W.0264.110609T0059Z-110609T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 PM CDT WED JUN 8 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
SOUTHEASTERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
NORTHEASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 845 PM CDT
* AT 800 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHEAST OF BELK...OR 6 MILES SOUTH OF FAYETTE...AND MOVING NORTH
AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
FAYETTE...BANKSTON...BELK...BLOOMING GROVE...BLUFF...GLEN ALLEN...
LAMAR COUNTY AIRPORT AND CODY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3386 8815 3391 8765 3358 8765 3358 8767
3353 8767 3352 8774 3353 8784 3349 8784
3346 8795 3351 8798
TIME...MOT...LOC 0059Z 171DEG 23KT 3360 8785
$$
562 follow-up statements
967
WWUS54 KBMX 090119
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
819 PM CDT WED JUN 8 2011
ALC107-090128-
/O.CAN.KBMX.SV.W.0264.000000T0000Z-110609T0145Z/
PICKENS AL-
819 PM CDT WED JUN 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PICKENS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3390 8775 3355 8774 3352 8791 3353 8791
3353 8798 3353 8799 3386 8815
TIME...MOT...LOC 0118Z 161DEG 14KT 3365 8789
$$
ALC057-075-090145-
/O.CON.KBMX.SV.W.0264.000000T0000Z-110609T0145Z/
FAYETTE AL-LAMAR AL-
819 PM CDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAMAR AND WESTERN FAYETTE COUNTIES UNTIL 845 PM CDT...
AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BELK...OR NEAR FAYETTE...MOVING NORTH NORTHWEST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
FAYETTE...BELK...BLOOMING GROVE...BLUFF...LAMAR COUNTY AIRPORT...
RICHARD ARTHUR FIELD AND CODY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR HAIL
AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3390 8775 3355 8774 3352 8791 3353 8791
3353 8798 3353 8799 3386 8815
TIME...MOT...LOC 0118Z 161DEG 14KT 3365 8789
$$
GOGGINS479
WWUS54 KBMX 090132
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
832 PM CDT WED JUN 8 2011
ALC057-075-090142-
/O.CAN.KBMX.SV.W.0264.000000T0000Z-110609T0145Z/
FAYETTE AL-LAMAR AL-
832 PM CDT WED JUN 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR AND WESTERN
FAYETTE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3390 8775 3355 8774 3352 8791 3353 8791
3353 8798 3353 8799 3386 8815
TIME...MOT...LOC 0132Z 161DEG 14KT 3370 8791
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:26 PM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, Jun 8, 3:26 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 326 PM CDT WED JUN 8 2011 .UPDATE...WITH PRELIMINARY NUMBERS. && .DISCUSSION... THE UPPER-LEVEL RIDGE IS EXPECTED TO WEAKEN OVER THE FORECAST AREA...WHILE AN UPPER-LEVEL CYCLONIC CIRCULATION...LOW...REMAINS OVER THE GULF OF MEXICO...THROUGH THE REMAINDER OF THE WEEK. WITH THE WEAKENING UPPER-LEVEL RIDGE...EXPECT SUBSIDENCE INVERSION TO WEAKEN AND THE LEVEL OF FREE OF CONVECTION TO LOWER WITH TIME...ALLOWING FOR A SLIGHTLY BETTER PROBABILITY OF AFTERNOON CONVECTION DURING THE AFTERNOON AND EARLY EVENING HOURS. THE NAM MODEL WAS MOST AGGRESSIVE WITH SHOWER/THUNDERSTORM COVERAGE THURSDAY AND FRIDAY...WHILE GFS AND ECMWF KEEP IT MOSTLY DRY OVER THE FORECAST AREA. HOWEVER...BOTH THE GFS AND ECMWF SUGGEST INCREASING COVERAGE OF PRECIPITATION THIS UPCOMING WEEKEND...AS THE PRECIPITABLE WATER VALUES SUPPOSEDLY INCREASE. SO...WILL LIKELY KEEP 10 TO 20 PERCENT POPS IN THE FORECAST FOR THIS EVENING...AND AGAIN THURSDAY/FRIDAY AFTERNOONS/EVENINGS...WHILE RAISING THE POPS UP TO 30 PERCENT FOR SATURDAY AND SUNDAY. WITH HAVE TO MONITOR MESOSCALE CONVECTIVE SYSTEMS ADVANCING TOWARD THE FORECAST AREA FROM THE NORTHWEST BY MONDAY OF NEXT WEEK...AS NORTHWEST UPPER-LEVEL FLOW BECOMES THE MAIN FLOW PATTERN FOR ALABAMA. WITH CONTINUED DROUGHT CONDITIONS...STILL EXPECT AFTERNOON TEMPERATURES TO REMAIN ABOVE NORMAL THROUGH THE FORECAST PERIOD. 03 && .AVIATION...18Z TAF DISCUSSION. HIGH PRESSURE SURFACE AND ALOFT CONTINUES TO DOMINATE THE FORECAST AREA BUT WITH SLIGHTLY MORE LOW LEVEL MOISTURE AVAILABLE TODAY SCATTERED CU FIELD CAN BE SEEN DEVELOPING ON MORNING SATELLITE WITH BEST PRECIPITABLE WATER IN THE SOUTHWEST SECTIONS. ALTHOUGH AN ISOLATED TSRA IS POSSIBLE THIS AFTERNOON COVERAGE WILL BE TOO LOW TO MENTION IN TAFS. WILL INDICATE CB FOR SOUTHERN AND WESTERN SITES (TCL, MGM AND TOI) SINCE THESE ARE THE MOST LIKELY SITES TO SEE AN AFTERNOON SHOWER. OTHERWISE GENERALLY VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD EXCEPT FOR SOME PATCHY MVFR IN BR 10Z-13Z TIME FRAME. LIGHT SOUTH TO SOUTHEAST FLOW WILL CONTINUE THIS AFTERNOON AVERAGING LESS THAN 10 KNOTS. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 41 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 65 94 64 95 68 / 10 20 20 20 20 ANNISTON 67 95 67 95 70 / 10 20 20 20 20 BIRMINGHAM 71 96 71 96 71 / 10 20 20 20 20 TUSCALOOSA 68 96 67 97 70 / 20 20 20 20 20 CALERA 69 95 68 94 70 / 10 20 20 20 20 AUBURN 69 94 68 92 71 / 10 20 20 20 20 MONTGOMERY 69 96 69 95 71 / 20 20 20 20 20 TROY 67 95 66 94 70 / 20 20 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 8, 2:05 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 205 PM CDT WED JUN 8 2011 ALZ011>015-017>050-091130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 205 PM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 8, 6:28 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
628 PM CDT WED JUN 8 2011
ALZ023-090015-
TUSCALOOSA AL-
628 PM CDT WED JUN 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA COUNTY
UNTIL 715 PM CDT...
AT 624 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MCFARLAND MALL...OR 7 MILES SOUTH OF TUSCALOOSA...
MOVING NORTHWEST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HOLT...
TUSCALOOSA...
NORTHPORT...
BRYANT DENNY STADIUM...
COKER...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3341 8749 3307 8744 3302 8771 3302 8773
3329 8784 3332 8784
TIME...MOT...LOC 2327Z 132DEG 12KT 3314 8759
56Special weather statement, Jun 8, 6:41 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 641 PM CDT WED JUN 8 2011 ALZ012-013-090030- FAYETTE AL-LAMAR AL- 641 PM CDT WED JUN 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR AND WESTERN FAYETTE COUNTIES UNTIL 730 PM CDT... AT 642 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR BELK...OR 7 MILES SOUTHWEST OF FAYETTE...MOVING NORTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... FAYETTE... BELK... BLOOMING GROVE... BLUFF... CODY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3388 8806 3388 8777 3352 8780 3353 8803 TIME...MOT...LOC 2340Z 183DEG 6KT 3362 8792
Special weather statement, Jun 8, 6:44 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 PM CDT WED JUN 8 2011
ALZ022-090015-
PICKENS AL-
644 PM CDT WED JUN 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PICKENS COUNTY UNTIL
715 PM CDT...
AT 642 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PICKENSVILLE...MOVING NORTHWEST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ETHELSVILLE...
MCSHAN...
PINE GROVE...
FOREST...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3321 8832 3325 8832 3330 8831 3352 8829
3353 8828 3353 8816 3353 8813 3327 8802
3315 8830 3320 8833
TIME...MOT...LOC 2344Z 147DEG 11KT 3329 8823
56Special weather statement, Jun 8, 7:10 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 PM CDT WED JUN 8 2011
ALZ022-023-090045-
PICKENS AL-TUSCALOOSA AL-
710 PM CDT WED JUN 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA AND
NORTHEASTERN PICKENS COUNTIES UNTIL 745 PM CDT...
AT 706 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LAKE LURLEEN STATE PARK...OR 8 MILES EAST OF
GORDO...MOVING NORTHWEST AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GORDO...
LAKE TUSCALOOSA BINION CREEK LANDING...
SAMANTHA...
ECHOLA...
BROWNVILLE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3353 8785 3352 8783 3352 8767 3356 8766
3358 8756 3326 8754 3317 8789 3350 8806
TIME...MOT...LOC 0010Z 153DEG 10KT 3331 8777
56Special weather statement, Jun 8, 7:13 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
713 PM CDT WED JUN 8 2011
ALZ011>013-090100-
FAYETTE AL-LAMAR AL-MARION AL-
713 PM CDT WED JUN 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARION...NORTHERN
LAMAR AND NORTHWESTERN FAYETTE COUNTIES UNTIL 800 PM CDT...
AT 712 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LAMAR COUNTY AIRPORT...OR 5 MILES SOUTHEAST OF
SULLIGENT...MOVING NORTHWEST AT 10 MPH.
ALSO...WIND GUSTS UP TO 40 MPH ARE POSSIBLE ACROSS SOUTHWESTERN
PORTIONS OF MARION COUNTY ASSOCIATED WITH THIS STORM.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SULLIGENT...
HAMILTON...
GUIN...
LAMAR COUNTY AIRPORT...
BEDFORD...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3396 8823 3419 8820 3418 8782 3383 8784
3372 8824
TIME...MOT...LOC 0013Z 143DEG 9KT 3385 8806
56Local storm report, Jun 8, 7:48 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
748 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL MOORES BRIDGE 33.45N 87.79W
06/08/2011 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:10 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 35 min |
| Jun 8, 7:13 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 47 min |
| Jun 8, 7:31 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa | 29 min |
| Jun 8, 8:31 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 44 min |
| Jun 9, 5:21 PM CDT | Special Weather Statement | BMX | Lee | 39 min |
| Jun 9, 6:08 PM CDT | Special Weather Statement | BMX | Lee | 52 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.